MathSciNet Relay Station
MathSciNet bibliographic data
MR377238 (51 #13411) 35L60 (47D05 47H15)
Reed, Michael C. Higher order estimates and smoothness of nonlinear wave equations. Proc. Amer. Math. Soc. 51 (1975), 79–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement